# SDR AALA20060559

- Difficulty date: August 13, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P04010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
